Journal of Okayama Medical Association
Published by Okayama Medical Association

<Availability>
Full-text articles are available 3 years after publication.

癌告知後の精神症状の治療に難渋したてんかん既往のある癌患者の1例

Ichihara, Eiki
Yokomichi, Naosuke
Kouge, Noriko
Kajizono, Makoto
Akimoto, Yutaka
Matsubara, Minoru
Nasu, Junichiro
Thumnail 126_133.pdf 940 KB
Abstract
 A 58-year-old man with cervical esophageal cancer and a history of epilepsy was treated with chemoradiotherapy from May of 2013. When tube feeding was initiated due to aspiration pneumonitis, the patient showed a degree of irritability that affected routine staff work and treatment compliance. We attempted to perform supportive care for maladjustment by the notice, the fast, and the tube feeding, but there was no improvement. After we added carbamazepine, primidone, and propericiazine (which had been canceled at the initiation of the tube feeding) to the patient's intravenous phenytoin, the symptoms and treatment compliance improved significantly. We concluded that the causes of the patient's irritability were maladjustment and his epilepsy.
Keywords
てんかん(epilepsy)
易怒性(irritability)
適応障害(maladjustment)
Note
症例報告 (Case Reports)
ISSN
0030-1558
NCID
AN00032489
DOI
NAID